Aching joints

NHL-Non Hodgkins Lymphoma

Support group for those with NHL and their family and friends. Purpose of the group is to provide a dedicated site for NHL to ensure easier acccess to information, support and advice at all stages of the cancer journey.

Aching joints

No. of entries: 5 | Posted on 12 Nov 2013 05:46

Aching joints

  • I havent had chemo for 6 weeks now but i keep getting very achy joints and get eally stiff if i've been sitting for even a short time. Am wondering if this is an aftr effect of my chemo or if i've picked up a viral thing? Has abyone else experienced aching & painful joints after stopping chemo?

  • Hi, I am currently on cycle 4 of R CHOP and over the past 3 weeks my joints have started to ache even if I have not done any kind of activity. I am told this is an effect of steroids but my shoulders, elbows, knees and wrists randomly ache. I have been assured that this is common and I should expect this to return to normal once chemo has stopped but no time limits as with these things. I reluctantly tried an ibuprofen joint spray which has helped during flare ups which may be worth a try
  • I'm on the Rituximab maintenance every 8 weeks for 2 years.  My nurse asked me the last time I went for a top up how I was getting on with the Rituximab as it can cause joint pain.  So maybe this drug is the reason I feel and walk like a 90 year old!  I too get very stiff if I sit for a little while and getting up from sitting is just a joke sometimes.  BUT we get on with it :) and am pleased to still be here.  It's a small price to pay.  San x

  • Thanks for the replies and Yes, you are right. The side effects are a small price to pay. At least i know its not unusual. Think things are easier to cope with when we know we are not alone. I guess I was just expecting too much too soon! 

    I start my rituximab maintenance next month so will just have to see how it goes.
    Kate

  • Please read todays headlines in the Daily Mail online --its the actual headline right now. This Sauna dome they talk about I have had huge daily experience of for over 6 months now.  I am not allowed to say anymore on here other than that. However I am on exactly the same treatment as you and have no side effects at all.

    Also using various natural immune boosters approved by my oncologist I neither had any side effects at all during my 2 weekly chemo treatment or after chemo. I finished chemo now about 4 months ago. I am a heath press reporter and will be writing about my experiences in a national paper article early in the New Year. If you read some of my previous posts you might find out what my oncologist approved of. I am not allowed to mention any names on here or talk about things that have helped me on this site. However what I can say is I am currently helping a lot of people on Chemo to dramatically lessen their side effects when on chemo and after chemo. As mentioned apart from the actual day of chemo and till about 11 am the next day when I felt very tired I had no other side effects (apart from hair loss). This is coninuing to be true with my maintanace tretment every 8 weeks. My last bloods showed my immune system to be at healthy levels. The one thing that Rutuximab can cause is a lowering of the white blood count and its one of the main reasons people come off it.